# SDR UPS01234728

- Difficulty date: December 31, 2000
- Submitted: January 23, 2001
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CK RIGHT WING L/E CAVITY AT STA 330.6, EXISTING REPAIR ANGLE IS CRACKED.  REMOVED AND REPLACED REPAIR ANGLE IN ACCORDANCE WITH SRM 51-30-2.
